# SDR SWAA001260

- Difficulty date: July 11, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 2,386 hours, 1,397 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A10104
- Part serial: D00959
- Condition: Malfunctioned
- Location: Stall Management
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 L/E SLAT AND L/E FLAP TRANSIT LIGHT ILLUMINATED PRIOR TO TAKEOFF AND WARNING HORN SOUNDED.  REMOVED AND REPLACED NR 1 STALL MANAGEMENT COMPUTER PER MM.
